# SDR UIEA2019092705587

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,666 hours, 23,080 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 STATUS MESSAGE.( PERFORMED BITE FUNCTION ON CABIN ALT AUTO 2 IAW AMM 21-31-00. NO FAULTS FOUND, AND OPS CHECK GOOD.  )
